Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What would be the cause of suddenly loss of vision for 1 hour who has a high blood pressure?

my husband has high blood pressure and it suddenly dropped. would it cause him to loose his vision for 1 hour?
He was sitting in the shade talking when he suddenly felt dizzy and his vision turned white, he could not see. He came in, laid down and went to sleep. Should I worry, take him to the doctor or what?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This was quite possibly a transient ischemic attack or a ministroke. He needs to return to the physician who is treating him for his hypertension for drug adjustment. If the doctor is not able to see you TODAY, then report to the Emergency Room Immediately. There may also be some additional drugs to be added to prevent future events. If managed correctly, a future stroke which can permanently take his vision can be avoided. Please read this article on TIAs and transient blindness, or run a google search with "TIA blindness" Best wishes.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor